e-Journal
Paper Type ![]() |
Opinion |
Title ![]() |
On Graded Prime Submodules |
Author ![]() |
Shahabaddin E. Atani |
Email ![]() |
ebrahimi@guilan.ac.ir |
Abstract: Let G be a monoid with identity e, and let R be a G-graded commutative ring. Here we study the graded prime submodules of a G-graded R-module. A number of results concerning of these class of submodules are given.
|
|
Start & End Page ![]() |
3 - 7 |
Received Date ![]() |
2005-08-18 |
Revised Date ![]() |
|
Accepted Date ![]() |
2005-10-17 |
Full Text ![]() |
Download |
Keyword ![]() |
graded prime submodules, graded rings |
Volume ![]() |
Vol.33 No.1 (JANUARY 2006) |
DOI |
|
Citation |
Atani S.E., On Graded Prime Submodules, Chiang Mai Journal of Science, 2006; 33(1): 3-7. |
SDGs |
|
View:611 Download:158 |